# SDR RMXA350R122309

- Difficulty date: December 23, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N350R
- Make and model: Snias AS350B2
- Aircraft serial: 9015
- Aircraft time: 5,122 hours, 10,778 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,523 hours, 7,931 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 060018
- Condition: Melted
- Location: Air Con Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

8 MILES NORTH OF HOSPITAL, PILOT AND CREW EXPERIENCED SMOKE AND FUMES INSIDE COCKPIT WHILE TRANSFERRING PATIENT. PILOT IMMEDIATELY EXECUTED EMERGENCY PROCEDURES AND LANDED THE ACFT AT THE NEAREST CLEAR AREA, WHICH WAS A GOLF COURSE FAIRWAY. THE MED CREW IMMEDIATELY NOTIFIED EMERGENCY PERSONNEL UPON LANDING. PATIENT WAS TRANSPORTED BY GROUND CREW TO HOSPITAL. PILOT, CREW, AND PATIENT WERE SAFE WITH NO INJURIES.  ACFT RECEIVED NO DAMAGE.    FOUND THE AIR CONDITIONER BELT MELTED ON THE PULLEY. PULLED THE BELT OUT, INSPECTED FOR ANY OTHER DEBRIS OR DAMAGE AND FOUND NONE.  MEL'D THE AIR CON SYS AND RELEASED THE ACFT TO RETURN TO SERVICE .
